# SDR QXEA2019042500189

- Difficulty date: April 24, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N631QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 00713
- Aircraft time: 2,994 hours, 1,960 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator System
- Condition: Faulted
- Location: Zone 300
- Part time: 2,994 hours, 1,960 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELEVATOR FAULT. DIVERTED. LANDING UNEVENTFUL. REMOVED FROM SERVICE. REPLACED P-ACE 1 REF E175 AMM TASKS 27-03-03-000-801A & 27-03-03-400-801-A  AS A PRECAUTIONARY MEASURE. AIRCRAFT RETURNED TO SERVICE.
